# SDR SIMA20180123001

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18377
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS, SIGNS AND FLOOR STRIPS NOT ILLUMINATING. REMOVED AND REPLACED NUMBER 2 BATTERY POWER SUPPLY AND CHARGER IAW WORK CARD 33-700-19 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 71928.
